# SDR SWAA2020030442104

- Difficulty date: February 18, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,150 hours, 11,494 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: N147A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT T-CAP AT STA 947 FROM LBL 12-RBL12 W/L 208 HAS AREAS OF CORROSION ON THE UPPER AND LOWER AFT FLANGE        EVALUATED CORROSION ON UPPER AND LOWER SURFACE STA  / STA 947, T-CAP, P/N 147A5504-29, LBL 12 TO RBL 12  / AND WL 208, ORIGINAL THICKNESS .180" LOSS OF .045"  / REMAINING .135" FOUND TO BE OUT OF LIMITS IAW SRM  / 53-70-51-1A-1. REPAIRED T-CAP IAW EA 200180 IR AND  / SWA EA REPAIR-53EA-07848 P/N 147A5504-29
